# SDR IPXA2024012360713

- Difficulty date: January 10, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,499 hours, 21,249 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Rt Wing Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - SPLICE, RH WING OUTBD FXD LE NOSE SKIN, OSS 694.55. (REPLACE). 1.REMOVED DAMAGE PARTS I.A.W. SRM 51-40-02-0G REV.88 2.INSTALLED NEW PARTS I.A.W. SRM 51-40-02-0G REV.88 AND BOEING DWG NO 114T2800 SH.5 REV.G 3.JOB COMPLETED. REVIEWED
